Delay in menstrual bleeding:Am i pregnant?

Posts
2
Registration date
Monday April 4, 2011
Status
Member
Last seen
April 6, 2011
- - Latest reply: yancy0402
Posts
5
Registration date
Wednesday March 23, 2011
Status
Member
Last seen
April 6, 2011
- Apr 6, 2011 at 03:43 AM
Hi,
last night, I had sexual intercourse after taking my last placebo pill. Usually, I have a regular menstrual cycle but for this month my period was delayed. Consequently, instead of bleeding, I have vaginal discharge and feel pain in the lower abdomen. I am anxious. Do you think there is a risk of pregnancy? Thanks in advance.
See more 

1 reply

Posts
5
Registration date
Wednesday March 23, 2011
Status
Member
Last seen
April 6, 2011
0
Thank you
Hello,
It maybe due to the placebo pill that you have an irregular cycle. However, if your period is delayed more than 10 days then do a pregnancy test. All the best.
Respond to yancy0402